# SDR VNAA2025111911102

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 49,144 hours, 38,709 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: A/C Packs
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP AN RT PACT TEMP CAUTION IN FLIGHT. UNPRESSURIZED CHECKLIST RTF.   PERFORMED OPS CHECK OF TEMP CONTROL PANEL IN MANUAL MODE IAW AMM 21-61-02. OPS CHECKED GOOD. NO DEFECTS NOTED AT THIS TIME.
